Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 615167, 10 pages
http://dx.doi.org/10.1155/2015/615167
Research Article

Ulam Problem for the Cosine Addition Formula in Sato Hyperfunctions

1Department of Mathematics, Kunsan National University, Kunsan 573-701, Republic of Korea
2Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea

Received 29 October 2014; Revised 21 December 2014; Accepted 8 January 2015

Academic Editor: Yuri Latushkin

Copyright © 2015 Jaeyoung Chung and Soon-Yeong Chung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, Problems in Modern Mathematics, chapter 6, John Wiley & Sons, New York, NY, USA, 1964. View at MathSciNet
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, no. 4, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäuser, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  4. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at MathSciNet
  5. D. G. Bourgin, “Classes of transformations and bordering transformations,” Bulletin of the American Mathematical Society, vol. 57, pp. 223–237, 1951. View at Publisher · View at Google Scholar · View at MathSciNet
  6. D. G. Bourgin, “Multiplicative transformations,” Proceedings of the National Academy of Sciences of the United States of America, vol. 36, pp. 564–570, 1950. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Czerwik, Stability of Functional Equations of Ulam-Hyers-Rassias Type, Hadronic Press, Palm Harbor, Fla, USA, 2003.
  8. I. S. Fenyö, “On an inequality of P.W. Cholewa,” in General Inequalities 5, vol. 80 of International Series of Numerical Mathematics, pp. 277–280, Birkhäuser, Basel, Switzerland, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  9. G. L. Forti, “Hyers-Ulam stability of functional equations in several variables,” Aequationes Mathematicae, vol. 50, no. 1-2, pp. 143–190, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Journal of Functional Analysis, vol. 46, no. 1, pp. 126–130, 1982. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Bulletin des Sciences Mathématiques, vol. 108, pp. 445–446, 1984. View at Google Scholar
  13. J. M. Rassias, “Solution of a problem of Ulam,” Journal of Approximation Theory, vol. 57, no. 3, pp. 268–273, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Th. M. Rassias, “On the stability of functional equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 264–284, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  16. K. Ravi and M. Arunkumar, “On the Ulam-Gavruta-Rassias stability of the orthogonally Euler-Lagrange type functional equation,” International Journal of Applied Mathematics & Statistics, vol. 7, pp. 143–156, 2007. View at Google Scholar · View at MathSciNet
  17. L. Székelyhidi, “The stability of the sine and cosine functional equations,” Proceedings of the American Mathematical Society, vol. 110, no. 1, pp. 109–115, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  18. L. Székelyhidi, “The stability of d'Alembert type functional equations,” Acta Scientiarum Mathematicarum, vol. 4, pp. 313–320, 1982. View at Google Scholar
  19. L. Schwartz, Théorie des Distributions, Hermann, Paris, France, 1966. View at MathSciNet
  20. L. Hörmander, The Analysis of Linear Partial Differential Operators I, Springer, New York, NY, USA, 1983.
  21. I. M. Gelfand and G. E. Shilov, Generalized Functions IV, Academic Press, New York, NY, USA, 1968.
  22. J. Chung, “Stability of exponential equations in Schwarz distributions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 10, pp. 3503–3511, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. J.-Y. Chung, “A functional equation of Aczél and Chung in generalized functions,” Advances in Difference Equations, vol. 2008, Article ID 147979, 11 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  24. J. Chung and J. Chang, “On the stability of trigonometric functional equations in distributions and hyperfunctions,” Abstract and Applied Analysis, vol. 2013, Article ID 275915, 12 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. J. Chang and J. Chung, “Stability of trigonometric functional equations in generalized functions,” Journal of Inequalities and Applications, vol. 2010, Article ID 801502, 12 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. J. Chang and J. Chung, “The stability of the sine and cosine functional equations in Schwartz distributions,” Bulletin of the Korean Mathematical Society, vol. 46, no. 1, pp. 87–97, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. J. A. Baker, “Distributional methods for functional equations,” Aequationes Mathematicae, vol. 62, no. 1-2, pp. 136–142, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. J. A. Baker, “On a functional equation of Aczél and Chung,” Aequationes Mathematicae, vol. 46, no. 1-2, pp. 99–111, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. J. A. Baker, “Functional equations, tempered distributions and Fourier transforms,” Transactions of the American Mathematical Society, vol. 315, no. 1, pp. 57–68, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  30. J. Chung, S.-Y. Chung, and D. Kim, “A characterization for Fourier hyperfunctions,” Publications of the Research Institute for Mathematical Sciences, vol. 30, no. 2, pp. 203–208, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  31. J. Chung, S.-Y. Chung, and D. Kim, “Une caractérisation de lespace de Schwartz,” Comptes Rendus de l'Académie des Sciences—Series I—Mathematics, vol. 316, pp. 23–25, 1993. View at Google Scholar
  32. S.-Y. Chung, D. Kim, and E. G. Lee, “Periodic hyperfunctions and Fourier series,” Proceedings of the American Mathematical Society, vol. 128, no. 8, pp. 2421–2430, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. T. Matsuzawa, “A calculus approach to hyperfunctions. II,” Transactions of the American Mathematical Society, vol. 313, no. 2, pp. 619–654, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  34. I. M. Gelfand and G. E. Shilov, Generalized Functions. Vol. 2. Spaces of Fundamental and Generalized Functions, Academic Press, New York, NY, USA, 1968. View at MathSciNet
  35. S.-Y. Chung, “An heat equation approach to distributions with Lp growth,” Communications of the Korean Mathematical Society, vol. 9, no. 4, pp. 897–903, 1994. View at Google Scholar
  36. J. Chung and D. Kim, “Ulam problem for the sine addition formula in hyperfunctions,” Publications of the Research Institute for Mathematical Sciences, vol. 50, no. 2, pp. 227–250, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  37. J. Aczel, Lectures on Functional Equations and Their Applications, Mathematics in Science and Engineering, Vol. 19, Academic Press, New York, NY, USA, 1966. View at MathSciNet
  38. D. V. Widder, The Heat Equation, Academic Press, New York, NY, USA, 1975. View at MathSciNet